# SDR DXTA2020122004504

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 3,097 hours, 2,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WILL NOT OPEN AUTOMATICALLY UPON LIFTING SILVER RELEASE HANDLE.  CREW HAD TO PUSH ON DOOR FROM INSIDE IN ORDER TO OPEN MAIN ENTRY DOOR.  DOOR HARD TO OPEN.  AIRCRAFT NOT PRESSURIZED ON GROUND.  PERFORMED GENERAL VISUAL INSPECTION OF THE MAIN ENTRY DOOR SEAL STRIKERS AND LATCHING PINS, NO DEFECTS OR SIGNS OF DOOR BINDING WITH AIRFRAME NOTED.  PER MCC REQUEST, I GAINED ACCESS TO INNER DOOR HANDLE "PUSH TO OPEN" BUTTON ELECTRICAL WIRING AND LATCHING MECHANISM.  CLEANED AND INSPECTED WIRING AND INNER DOOR LATCHING COMPONENTS.  PERFORMED CABIN DOOR OPERATIONAL CHECK, IAW CE-680A AMM 52-10-00.  OPERATIONS CHECK IS GOOD.
